Half Day Hot Topic Event: Troubleshooting Contraception - 2 March 2022, online

Date: 02 Mar 2022

Start time: 09:30AM

End time: 12:30PM

Venue: Zoom webinar

Cost: £45 - £85

Book now
Half Day Hot Topic Event: Troubleshooting Contraception - 2 March 2022, online

Opening times

9.30-12.30 on Wednesday, 2 March 2022, Online (Zoom)

Topics

  • Contraception

FSRH Half-day Hot Topic Event: Troubleshooting Contraception - 2 March 2022, Online (Zoom)

Our half-day hot topic event – Troubleshooting Contraception – will cover a wide range of topics in relation to complex cases in contraception. Featuring expert speakers, the event will focus on essential information, latest evidence, practical tips and take-home messages to help improve practice and patient outcomes.

Not available to attend on the day? Buy a ticket for a month’s access to videos from the day.

All live attendees will receive a FSRH certificate of attendance after the event takes place. If you are unable to join us live, you can register and you'll be able to watch a recording on demand. All delegates will gain access to the event content afterwards for one month.

Tickets cost just £60 for FSRH members, with concession rates available for nurses, trainees, foundation doctors and medical students. Please note we are unable to offer refunds on tickets purchased.

Book now

FSRH half-day hot topic event: Troubleshooting Contraception Agenda

Learning outcomes:
• High quality clinical training
• Content developed by expert clinicians
• Essential information & practical tips and take-home message
• Greater insight into a range of key women’s health topics

 

Time Topic Speaker

9:30 – 9:40
(10 minutes)

 

Welcome and overview of event Dr Maryam Nasri, Community Sexual and Reproductive Healthcare consultant & GP & Vice President of Membership, FSRH

9:40 – 10:10
(30 minutes)

 

Overweight, Obesity and Contraception - key points from the CEU Claire Nicol, Advanced SRH Nurse Practitioner, Deputy Director of the FSRH Clinical Effectiveness Unit

10:10 – 10:40
(30 minutes)

 

Difficult coil placements Dr Zara Haider, Consultant in Sexual and Reproductive Healthcare, Wolverton Centre, Kingston Hospital NHS Foundation Trust

10:40 – 10:50
(10 minutes)

 

Tea & Coffee Break  

10:50 – 11:20
(30 minutes)

 

Guidance for management of troublesome vaginal bleeding with progestogen-only long-acting reversible contraception (LARC). Speaker tbc

11:20 – 11:50
(30 minutes)

 

What’s the impact? Lessons learned from contraception after pregnancy Dr Michelle Cooper, Consultant in Gynaecology/Sexual Health & Lead for LARC Services
Honorary Senior Clinical Lecturer, University of Edinburgh

11:50 – 12:20
(30 minutes)

 

Q&A with all speakers All speakers

12:20 – 12:30
(10 minutes)

 

Chairperson’s closing remarks Dr Maryam Nasri, Community Sexual and Reproductive Healthcare consultant & GP & Vice President of Membership, FSRH

12:30

 

Event Close Dr Maryam Nasri, Community Sexual and Reproductive Healthcare consultant & GP & Vice President of Membership, FSRH

A certificate of attendance will be given should you join the event live.

Half Day Hot Topic Event: Troubleshooting Contraception Ticket Prices

Fees are listed below, with discounted rates available for FSRH members:

Ticket Type Price

Members

£60

Concessions Members (Nurses, Trainees, Foundation Docs/medical students)

£45

Non Members

£70 

Commercial

£85

FSRH half-day hot topic event: Troubleshooting Contraception Speakers

FSRH Officer Dr Nasri

Dr Maryam Nasri, Community Sexual and Reproductive Healthcare consultant & GP & Vice President of Membership, FSRH

Maryam is a Community Sexual and Reproductive Healthcare consultant and a GP in London and has worked in primary care as a GP and in contraception as a specialist for 16 years. While continuing with both roles, she successfully achieved CESR and become a CSRH consultant.

She has worked in primary care, community settings and acute care with a variety of providers. She has worked in many services such as menopause clinics, complex contraception clinics, and integrated clinics with GUM specialists and as a sexual assault officer.

Her experience enables her to deliver a holistic and life course approach in her clinical work and gives her a broad insight into delivery of care, patient needs and clinicians' needs, in primary and specialist care. She has been a faculty trainer for more than ten years, training a wide variety of healthcare professionals in different settings. As the Vice President for membership, Maryam hopes to continue Dr Munro’s mission in supporting the members as well as the FSRH to strengthen and expand the SRH profile and achieve the FSRH’s vision and national and international goals.

Claire Nicol Pic

Claire Nicol, Advanced SRH Nurse Practitioner, Deputy Director of the FSRH Clinical Effectiveness Unit

Claire is the Deputy Director of the new CEU team leading on nursing and midwifery engagement & education and also quality assurance of clinical content of educational and guidance products. She is currently leading on the development of the new Progestogen-only Pill guideline.


Claire is an advanced nurse practitioner in Sexual and Reproductive Health working clinically at Chalmers Centre in Edinburgh.

Zara Haider

Dr Zara Haider FRCOG, FFSRH, Dip. GUM, has been a Consultant in Sexual and Reproductive Healthcare at Kingston Hospital NHS Trust since October 2012.

She is the Faculty of Sexual and Reproductive Healthcare Vice President for Workforce Strategy and CSRH Training Programme Director for London and Educational Supervisor to a CSRH trainee. She is immediate past Chair of the FSRH Meetings Committee.

Zara completed her SRH training as a subspecialty trainee at the Margaret Pyke Centre and is a former Darzi Fellow.